Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Cyclic vectors and irreducibility for principal series representations. II


Author: Nolan R. Wallach
Journal: Trans. Amer. Math. Soc. 164 (1972), 389-396
MSC: Primary 22E45
MathSciNet review: 0320233
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is a continuation of the author's paper Cyclic vectors and irreducibility for principal series representations. In this paper the nonunitary principal series is studied. Using a theorem of Kostant, a sufficient condition is found for irreducibility of nonunitary principal series representations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E45

Retrieve articles in all journals with MSC: 22E45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0320233-X
PII: S 0002-9947(1972)0320233-X
Keywords: Representation, Hilbert space, character, universal enveloping algebra, irreducible, admissible, Haar measure, trace class, module, root, Weyl group, Peter-Weyl Theorem
Article copyright: © Copyright 1972 American Mathematical Society